I have been taking cymbalta for a month or a little more now. I have noticed that I have buzzing in my ears. I'm trying to research to see if this medicine could cause something like that. Can you tell me?
It may not be on the list (link below), but I wouldn't doubt it's the cause, or an interaction. After 3-4 weeks, for some, 4-6 weeks, we basically know how this med will will or will not work for us. I've heard it all, between my own experience and the many many inquiries here. If it persists, report it to your Dr. I would advise not changing the dose + or - as the adjustment period resets each time.
Keep me posted if you like.
I have been taking cymbalta for about 3 months now. I also have noticed is ringing in my ears. In June of 2013 I had neck surgery prior to the surgery I had this condition. After surgery it was gone until my doctor put me on cymbalta. I plan on my next doctor visit discussing this. For me this is very distracting and annoying to say the least.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have buzzing in both ears from taking tramadol, is this likely to go when i comeoff the treatment?
Posted 3 Aug 2009 • 2 answers
Posted 18 May 2011 • 6 answers
Posted 20 Mar 2012 • 3 answers
Posted 14 May 2015 • 1 answer
Posted 13 Jul 2016 • 5 answers